# SDR UIEA2024071000601

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CRACK - ON UPPER DECK TENSION TIE AT STA 720 TH SIDE AFT CHANNEL, TOTAL = 1 EA( 1. REPAIR DAMAGE AREA IAW EGAT WORKSHEET NO: 40457 ( SRM 53-20-30-2R-1 REV = 101) 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
